# SDR AALA20110629TUL04

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AFT OF FORWARD SERVICE DOOR FROM STATIONS 200 TO 207 BENT AT STRINGER 17 RIGHT.  INSTALLED FORWARD SERVICE DOOR JAMB INNER WEBBING STATIONS 200 TO 208 PER SRM 51-70-04.
